# SDR ORJA97132

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle Nut
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - NR 3 BRAKE TEMP 310 DEGREES, ROSE MOMENTARILY TO 350 DEGREES THEN RETURNED TO 310 DEGREES.  REMOVED WHEEL ASSY, INSPECTED BRAKE ASSY BRAKES, OPS CHECK NORMAL, NO VISIBLE ABNORMALITIES, FOUND AXLE NOT TORQUED HAND TIGHT, REINSTALLED WHEEL ASSY, AND RE-TORQUED NUT PER CHAPTER 32.  (X)
